# SDR GLBA20090805H

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,776 hours, 27,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE FORWARD FLOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FORWARD FLOOR EMERGENCY LIGHT IAW MM 20-21--- AND FUSE FOD31 P/N  AGC1 IAW 33-50-03. OPERATIONAL CHECK OF THE SYSTEM WAS GOOD IAW MM 33-50-00.
